Skip to content

Heroin warning

Share
1 Share
By Fiona Reid
Front
Heroin warning

WARNINGS have been given about a batch of ‘dangerously’ strong heroin on sale in the area.

NHS Dumfries and Galloway’s specialist drug and alcohol service started spreading the word on Tuesday.

And they revealed that: “Repeated medical interventions have already been needed” as a result.

They appealed for people to take care and look out for those who may be vulnerable, and to call 999 if in doubt.

In a statement on social media, the service said: “We have had notification of a very strong batch of heroin, on sale in the region since Friday 7th October requiring medical interventions.

“Remember . . . never use alone, start low and go slow and always have a Naloxone kit available. Call 999 for an ambulance if you think someone is experiencing an overdose.”

Front

19th Jul

Army explode beach bomb

By Fiona Reid | DNG24